American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information   
View Article: PDF

[2] Thang T. Q. Le and Anh T. Tran. The Kauffman bracket skein module of two-bridge links. Proc. Amer. Math. Soc. 142 (2014) 1045-1056.
Abstract, references, and article information   
View Article: PDF

[3] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information   
View Article: PDF

[4] Stavros Garoufalidis, Hugh Morton and Thao Vuong. The $\mathrm{SL}_3$ colored Jones polynomial of the trefoil. Proc. Amer. Math. Soc. 141 (2013) 2209-2220.
Abstract, references, and article information   
View Article: PDF

[5] Feng Luo, Stephan Tillmann and Tian Yang. Thurston's spinning construction and solutions to the hyperbolic gluing equations for closed hyperbolic 3--manifolds. Proc. Amer. Math. Soc. 141 (2013) 335-350.
Abstract, references, and article information   
View Article: PDF

[6] Susumu Hirose. Realization of the mapping class group of handlebody by diffeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 4157-4159. MR 2679638.
Abstract, references, and article information   
View Article: PDF

[7] Yair Glasner, Juan Souto and Peter Storm. Finitely generated subgroups of lattices in $\mathrm {PSL}_2\mathbb {C}$. Proc. Amer. Math. Soc. 138 (2010) 2667-2676. MR 2644883.
Abstract, references, and article information   
View Article: PDF

[8] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information   
View Article: PDF

[9] J. A. Hillman. Embedding $3$-manifolds with circle actions. Proc. Amer. Math. Soc. 137 (2009) 4287-4294. MR 2538589.
Abstract, references, and article information   
View Article: PDF

[10] Marc Culler and Peter B. Shalen. Betti numbers and injectivity radii. Proc. Amer. Math. Soc. 137 (2009) 3919-3922. MR 2529901.
Abstract, references, and article information   
View Article: PDF

[11] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marc Lackenby. Some 3-manifolds and 3-orbifolds with large fundamental group. Proc. Amer. Math. Soc. 135 (2007) 3393-3402. MR 2322772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Makoto Ozawa and Yukihiro Tsutsumi. Totally knotted Seifert surfaces with accidental peripherals. Proc. Amer. Math. Soc. 131 (2003) 3945-3954. MR 1999945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tao Li. Commutator subgroups and foliations without holonomy. Proc. Amer. Math. Soc. 130 (2002) 2471-2477. MR 1897474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joel Hass, Shicheng Wang and Qing Zhou. On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds. Proc. Amer. Math. Soc. 130 (2002) 1851-1857. MR 1887034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ying-Qing Wu. Incompressible surfaces in link complements. Proc. Amer. Math. Soc. 129 (2001) 3417-3423. MR 1845021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mikami Hirasawa and Koya Shimokawa. Dehn surgeries on strongly invertible knots which yield lens spaces. Proc. Amer. Math. Soc. 128 (2000) 3445-3451. MR 1676336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ruifeng Qiu. Incompressible surfaces in handlebodies and closed 3-manifolds of Heegaard genus 2. Proc. Amer. Math. Soc. 128 (2000) 3091-3097. MR 1664371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Myers. Compactifying sufficiently regular covering spaces of compact 3-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1507-1513. MR 1637416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Mc A. Gordon, Y-Q. Wu and X. Zhang. Non-integral toroidal surgery on hyperbolic knots in $S^3$. Proc. Amer. Math. Soc. 128 (2000) 1869-1879. MR 1644022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kanji Morimoto and Jennifer Schultens. Tunnel numbers of small knots do not go down under connected sum. Proc. Amer. Math. Soc. 128 (2000) 269-278. MR 1641065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. M. Corson and B. Trace. The 6-property for simplicial complexes and a combinatorial Cartan-Hadamard theorem for manifolds. Proc. Amer. Math. Soc. 126 (1998) 917-924. MR 1425116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marc Culler and Peter B. Shalen. Volumes of hyperbolic Haken manifolds, II. Proc. Amer. Math. Soc. 125 (1997) 3059-3067. MR 1422858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mingqing Ouyang. A note on the Chern-Simons invariant of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 125 (1997) 1845-1851. MR 1415359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3